# SDR 2008UALA02611

- Difficulty date: May 2, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N540UA
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Aircraft time: 55,864 hours, 20,438 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULL NOSE LIGHT AT STA 1370R AND FLOOR LIGHT AT K LAV INOP. FOUND CABLE DAMAGE TO LIGHT ASSY.  R EPAIRED LIGHT CABLE ASSY AND RELAMPED.  OPS NORMAL
